In this article, a well-known analytical approximation method, so-called the Homotopy perturbation method (HPM) is adopted for solving the nonlinear partial differential equations arising in the spatial diffusion of biological populations. The resulting solutions are compared with those of the existing solutions obtained by employing the Adomian’s decomposition method. The comparison reveals that our approximate solutions are in very good agreement with the solutions by Adomian’s method. Moreover, the results show that the proposed method is a more reliable, efficient and convenient one for solving the non-linear differential equations.
Application of Homotopy Perturbation Method to Biological Population Model,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 5,
2, Article 2.
Available at: https://digitalcommons.pvamu.edu/aam/vol5/iss2/2